# SDR MWEA030470

- Difficulty date: December 3, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 991158221
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR BOTTOM BEAM IS CRACKED AT FORWARD END.  FABRICATED AND INSTALLED REPAIR.
